# SDR MASA2024040200031

- Difficulty date: April 5, 2024
- Submitted: April 7, 2024
- Operation: Air carrier
- Aircraft: N241LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15066
- Aircraft time: 31,142 hours, 27,058 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Sensor
- Part number: UNKNOWN
- Condition: Faulted
- Location: Hyd Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HYD 3 LO PRESSURE CAUTION MESSAGE- R+R RESEVOIR TEMP SENSOR
